Hi all, difficult child has been taking Depakote ER for about 8 weeks and in that time I think his depression has worsened. Before starting Depakote, he was up and down. Sometimes he was very, very up, and then he would have a severe but short down period. Since he started Depakote, he is down nearly all the time. He has brief periods (a couple of hours here and there) of being in a "normal" mood. The hypomanic periods have gone away completely. Also, he is nauseas and vomiting two or three times a week on the Depakote. The psychiatrist wants us to start weaning difficult child from the Depakote because of the nausea and then to have him go 10 days or so without any mood stabilizer before we see him again. psychiatrist says he wants to get a "baseline" for difficult child without any mood stabilizer before we decide where to go next. Anyway, I hope the Depakote has been the cause of the worsening depression. Have any of you had this experience? Thanks.